Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymptotically optimal ditiction of a change in a linear model

Yao, Qiwei (1993) Asymptotically optimal ditiction of a change in a linear model. Sequential Analysis, 12 (3-4). pp. 201-210. ISSN 1532-4176

Full text not available from this repository.

Item Type: Article
Official URL: http://www.informaworld.com/0747-4946
Additional Information: © 1993 Informa plc
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 10 Jul 2008 08:39
URL: http://eprints.lse.ac.uk/6713/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only